Jump to content

Search the Community

Showing results for tags 'geodon'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 8 results

  1. Hello everyone! I've always been a lurker around this forum but I never really posted anything. I might as well post my journey getting off of my meds in hopes that it may help someone out there and for myself to look back at. I've been on Geodon since February of 2019, but I started taking psychiatric medication since 2014, on and off. I started with antidepressants and because that didn't work well for me, I tapered myself off of them. I had brain zaps for a few weeks and rebound depression. I suffered through my moods for 2 years. I became so depressed that I started having suicidal thoughts and unfortunately had a suicide attempt. I went to the mental hospital and was diagnosed with bipolar. I was given anti-psychotics and have been taking them on and off. Both times I have tried getting off anti-psychotics I went through flu-like symptoms, insomnia, and psychosis. I was told that the psychosis was from my bipolar disorder, but before I was given anti-psychotics I had never had any sort of psychosis or even mania (I had depression that was situational and due to being a recluse and being bullied in high school). I strongly believe that the psychosis is a withdrawal symptom and I assume (not a doctor by any means) that it is due to dopamine hypersensitivity that is caused by long term use of anti-psychotics. Why might the third time I get off anti-psychotics be different than the first two times? Well, third times the charm, right? I have done my research this time and will slowly wean myself off Geodon. I have insight in when I am feeling mentally unwell and have developed coping strategies. I have a wonderful SO who is supportive of my decision. I also have this forum where I will reside in if I need the help! I will also be checking up with my psychiatrist as well. I have been slowly weaning myself off of Geodon since August of 2019. I went down from 40 mg in the morning and night to just 20 mg at night. I didn't feel much withdrawal from 40 mg 2x a day to 20 mg 2x a day, but ever since I made the drop from 20 mg 2x a day to 20 mg at night, I have had flu-like symptoms and dizziness. The flu-like symptoms have subsided after 2-3 days but the dizziness has intensified. Usually when I am walking I will randomly have a feeling that my body is dropping. My brain and body will feel like its shaking and I feel that I may faint. Usually it subsides if I sit down somewhere. It has only been about 5 days since I made the drop to 20 mg at night so I'm hoping I will feel better if I wait for a month or two. Mentally, I feel okay. Actually, better than I did when I was on more medication. My thoughts aren't racing as fast and my mind is more clear. I am not suicidal/depressed and not over the top in my mood or energy. I feel a bit dulled down which I assume is from still taking a nightly dose of Geodon. Also, I am not experiencing insomnia and sleeping a good 8 hours or so. I will make sure to post more of my journey coming off of anti-psychotics/Geodon.
  2. marsha-preparing-for-my-librium-taper Hi. I hope I'm in the right place because antipsychotic drugs and antidepressants and benzodiazepines have caused permanent brain damage and I have trouble navigating on this sight. Is it possible to taper off geodon before gabapentin? I have read in the Road Back Program that I must taper off gabapentin and clonazepam before I can finish tapering off geodon. I am terrified of antipsychotic drugs. I want to get off it after I finish tapering off clonazepam. I successfully completed tapering off trazodone and propranolol and have tapered the clonazepam to 1 mg and have tapered the geodon down to 80 mgs. I was misdiagnosed as having schizophrenia and now am working with a team of doctors to taper me slowly off the drugs that robbed me of my memory and pleasure and motivation. I am desperate to get off these terrible drugs. Especially the clonazepam and geodon. I'm tapering off slowly the clonazepam right now. I have read that if you taper off geodon before gabapentin and clonazepam it increases the clearance time of clonazepam and gabapentin by as much as 50% causing you to go into clonazepam and gabapentin withdrawal even without lowering the dosage of the clonazepam and gabapentin. However, I have also read in the book "Psychiatric Drug Withdrawal" by Peter breggin md that you should make it a priority to get off the antipsychotic drug first especially if you are non psychotic. My doctor thinks I can just stop taking the geodon but I know that is wrong. I appreciate any help you can give me.
  3. I've been on psych medications since I was 14, I'm almost 36. I've tried almost everything. I cant do it anymore. I hate the meds so much I don't want to be anywhere near them. I'm very tempted to cold turkey them. I hope that won't kill me, but I can't live this way.
  4. hello i was on prozac for 6.5 years with addition of effexor, welbutrin and geodon for breif times. i am 2.5 years off and still in withdrawal. i was prescribed the meds for physical illness after getting epstein bar virus. the prozac, effexor and welbutrin were used for stimulant effects. the geodon was used to combat the side effects of the other meds.( like taking a downer to take edge oof of the uppers).i did not have mental illness before this i now dont know how much of the way i feel is from epsten bar virus? or if i recovered from the virus? is what i am feeling from med withdrawals. the only thing i do know is i have extreme anxiety, insomnia and akathesia now and i NEVER had this problem before the meds. i just dont know how much of my flu like symptoms/ feeling like i have a hang over is from the med withdrawal? anyone with expierence please let me know? i also get a lot of joint cracking and popping sounds. anyone else get this? does anyone feel flu like symptoms get worse after exercise. thanks for any info
  5. Hello all! I am 19 and currently on Geodon (40mg), Zoloft (50mg), and Trazodone (50mg). I began taking these for depression, anxiety, and Psychosis. I began taking it for 4 days at a mental health institution. At first it was fine. But when i went home my mouth was dry and my jaw locked. I began experiencing palpitations and my stomach to burn. My body broke out into tremors and I began vomiting.I felt that it was from the medicine so I stopped taking them for one day. I felt like my old self that day. I went into work happy. However, the next day, all hell broke loose. All the symptoms came back full force and I called 911 begging for an ambulance. They came out and scolded me then left. After an hour my body broke out into convulsions and my mom thought I was having a seizure. She called 911 and I was taken to the ER where they gave me Benadryl and sent me on my way. I began taking the medicine again, but I see my therapist on Monday and I am going to request to taper off of it. It has done more harm than good. This is my first time on these drugs and will be my last. I feel I should have never listened to the doctor at the mental hospital. I feel like I'm dying.
  6. Dunnoguy

    Dunnoguy: off Geodon

    I went cold turkey off of Geodon which was the last in line of numerous antipsychotics and antidepressants I was on for cca 2.5 years. I went off in Aug 2015. Since then I haven't had an idea what I should have been doing. Now I'm ready to tackle my recovery process. Have I caused more damage by not adhering to some recovery regimen all this time? Or am I totally fine? Is there any place where I can get all the definitive answers on this whole issue? I want to mastermind the hell out of this process and you guys need to help me.
  7. I'm taking Strattera '100 mgs daily' and must come off due to current funds so obviously I'd love to come off as soon as possible. The problem is that whenever I titrate meds. at a so called normal rate, it takes me forever because my mind gets wicked, wicked sick and no matter what type of drug I come off of, and I've tried them all, I always get really anxious, restless, abusive, nuts, pumped, and I cannot have this because the danger is far too serious. For instance, I'm in the middle of reducing Geodon by 1 mg/week because anything more is just too much and I can smoothly tolerate this. That really stinks because of the duration and I have to weigh the contents of the pill on a scale every single day as well as the chemical lobotomy I've received unknowingly and without informed consent, but that's a completely different story, 'what an MRI has revealed...' I know strattera is an adhd med., but I've read it's also an antidepressant. Supposedly this should be easy to withdraw from, but I have serious doubts. Please, if anyone has any good information on this topic, I'd surely love to hear from you.
  8. Hey. I have two questions. 1. I am currently thinking of weaning off Geodon a drug that is in a capsule. And I have question about weaning it off.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy